Academic Journals Database
Disseminating quality controlled scientific knowledge

Common Fixed Point Result of Multivalued and Singlevalued Mappings in Partially Ordered Metric Space

ADD TO MY LIST
 
Author(s): Rajesh Kumar Saini | Archana Sharma

Journal: Advances in Pure Mathematics
ISSN 2160-0368

Volume: 03;
Issue: 01;
Start page: 142;
Date: 2013;
Original page

Keywords: Multi-Valued Mapping | Single-Valued Mapping | Partial Ordering | Control Function | Fixed Point Theorem

ABSTRACT
In recent times the fixed point results in partially ordered metric spaces has greatly developed. In this paper we prove common fixed point results for multivalued and singlevalued mappings in partially ordered metric space. Our theorems generalized the theorem in [1] and extends the many more recent results in such spaces.
RPA Switzerland

RPA Switzerland

Robotic process automation

    

Tango Rapperswil
Tango Rapperswil